Did you know that several of the typical antipsychotic medications, including Thorazine and Navane, deplete Co Q10 in the body? This is the same chemical that is depleted by statin drugs, and is sometimes recommended by physicians (mine did). I have been taking a minimal dosage of Co Q10 for six weeks (it may take two to three months for the full efffect), and I have much more energy. I may have needed Co Q10 for all of my 39 years of taking antipsychotic medication, and, unfortunately, I had to learn about this from the web. No physician or psychiatrist has ever mentioned this effect. A deficiency of Co Q10 has been implemented in muscle weakness, including of the heart. Not to mention fatigue, and I have taken a low dosage of caffeine since 1982 to combat fatigue from Navane. I noticed a surge of energy, too much energy, in the first two or three days of taking Co Q10. But this abated, and now I just feel more healthy. Thank you for this web site! I have learned a great deal from all of you, and I want to pass along what I too have learned.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.